# SDR CALA2025070906386

- Difficulty date: July 7, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 103,389 hours, 18,811 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Sys
- Condition: Leaking
- Location: Zone 600
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED LOSS WING R EICAS ADVISORY BLEED AIR SUPPLY VALVES ARE LATCHED CLOSED OR THE RESPECTIVE SWI TCHES ARE OFF, SO THAT BLEED AIR IS NOT SUPPLIED TO THE R WAI,  R PACK AND R HYDRAULIC RESERVOIR PRESSURIZATION.  AHM SHOWS DUAL RIGHT BLEED LOOPS 1+2 MSG 'S26-37083,26-39072. CHECKED THE RIGHT A/C BAY FOR BLEED AIR LEAKS WITH DUCT PRESSURE AT 30 PSI WITH PACKS ON. NO LEAKS FOUND. ACP FIRE TEST. FIRE/OVHT WARNING SIGNAL TEST PASSED REF AMM TASK 31-51-00-710-801.
